# SDR SWAA2022021643208

- Difficulty date: May 15, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 55,395 hours, 32,586 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN WHEEL WELL STA 663 LBL 26 STIFFENER CRACKED OUTBD OF TURBINE EXHAUST DUCT / REMOVED AND REPLACED STIFFENER IAW SRM 51-40-02.
